# SDR UHLA2011112600418

- Difficulty date: November 26, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 17,911 hours, 11,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT CENTER CFI SEAT TRACK (FR24 1" AFT, 3" AFT FR26, 1" AFT FR28, 2" AFT FR29) GOUGES (1" AFT FR25, 2" AFT FR30, 4" AFT FR31, 2" AFT FR21) AND MISSING/DAMAGED PAINT.  INSTALLED SERVICEABLE SEAT TRACK AT CENTER CFI POSITION PER EMB 170 SRM 51-43-03 AND 51-43-04.
